Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Second degree burn on stomach, blisters peeled, skin pink. Applied neosporin, bandaged. Skin turned black. Reason?

hi I got a second degree burn on my stomach , and the blisters peeled and the skin was pink and dryed out to a yellow, but would peel and again become pink. It happened 4-5 times, and after that i started putting neosporin on and bandaged. It seemed like it was getting better, but then last night, i opended my bandage, and the pink area looked completely black! It also has spots for I believe hari follicles, which are not black. The skin around it is kinda pink, and ridged and everything else inside is black? I dont know what that means?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi thanks for posting .

You have had second degree burn on your stomach, which is now heeling. al this is a part of healing process
you have developed postinfamatory hyperpigmentation.
If the area is not raw, and covered with skin you can stop using neosporin.
Apply moisturiser and vit e cream for a few weeks.
add a steriod with a depigmentation cream after examination by your doctor after a few weeks.

Hope this helps you
Answered: Tue, 12 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor